# SDR UPS97821934

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3642778
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT TEE CHORD SPLICE STA 1690 LBL 12 SEVERLY EXFOLIATED.  REMOVED EXISTING SPLICE, FABRICATED REPLACEMENT SPLICE ANGLE IAW DWG 3642778, DRILLED AND INSTALLED IAW SRM 51-30-1.
